MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC201200
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/19/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the instructions for use (ifu) for the gore® excluder® aaa endoprostheses; adverse events that may occur include, but are not limited to include: endoleak a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2011, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On an unknown date, estimated to be on or about (b)(6) 2011; enlargement of the right common iliac artery was noted and thought to be due to the distal end of the contralateral leg component appearing to lack circumferential apposition to the vessel wall.On (b)(6) 2019, the patient underwent re-intervention and an additional stent graft was implanted to extend the coverage to the right external iliac artery, with intentional coverage of the right internal iliac artery.It was reported that no embolization of the patient¿s right internal iliac artery was performed as the patient had a pre-existing stenosis of the right internal iliac artery.The patient tolerated the procedure with two type ii endoleaks noted from unknown sources at the conclusion.The physician will monitor the type ii endoleaks.
 
Additional Manufacturer Narrative
B7: supplemental medwatch submitted to include patient medical history which did not transmit to fda electronically as transmitted.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9013537
Report Number2017233-2019-00854
Device Sequence Number19452188
Product Code MIH
UDI-Device Identifier00733132610044
UDI-Public00733132610044
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Catalogue NumberPXC201200
Device Lot Number8537256
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/12/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age75 YR